New stability results for sequences of metric measure spaces with uniform Ricci bounds from below

Luigi Ambrosio, Shouhei Honda

Research output: Chapter in Book/Report/Conference proceedingChapter

17 Citations (Scopus)
Original languageEnglish
Title of host publicationMeasure Theory in Non-Smooth Spaces
Publisherde Gruyter
Pages1-51
Number of pages51
ISBN (Electronic)9783110550832
ISBN (Print)9783110550825
Publication statusPublished - 2017 Aug 21

ASJC Scopus subject areas

  • Mathematics(all)

Cite this